T Nation

Horrible Feeling/Cough/Metallic Taste While Injecting

Hi guys sorry posting a lot at the moment.

On my 10th week of tren and test Prop.

Recently just made the switch to different brands on both products and added oil based winstrol for the last 2 weeks of cycle. I Inject every day in my quads.

Today while Injecting, I aspirated, nothing, started slowly Injecting and immediately started coughing and feeling horrible. Had a metallic taste in my mouth. I stopped and then carried on again after 30 seconds. I managed to finish the injection while feeling rubbish the whole time. When the needle came out there was also no blood. Is it possible I went straight into a vein? Just never felt like that or do you think it could be the change in product?

Cheers

Ah, the old tren cough. Fairly common occurrence. Google it if you’d like to read more about it. I can’t give you a satisfying answer to why it happens, but I assure you it’s not uncommon and you’re not going to die.

1 Like

I’ve been on tren for 10 weeks though and never had this. I definitely go into muscle as its all I can see on my legs as my bf is very low. Is there any chance I’m hitting someone else with the 1 inch needle I’m using? Honestly felt horrible.

Tren cough doesn’t happen every time. Some guys never get it at all. And it you’d directly hit a vein there would have been some blood when you took the needle out. Also, don’t aspirate. There’s no reason why you need to do that. Open up some other pin sites as well. Give your quads a break.

I did 10 weeks of tren ace ED injections and only had it once, I aspirated too. All of a sudden after pulling the needle out I had an extremely tight chest to the point I had to hold my breath because i couldn’t breathe. Then I had a 5 minute coughing fit, by the end of it I was sweating my tits off. I could smell and taste the tren, almost like inhaling a really strong solvent. Id give it 10/10 for intensity :joy:

1 Like

Hard-core shit then :joy::joy:

I guess when you’ve had it once and you know that it will be over quick you won’t panic as much. I was not expecting it so from then on I was always preparing myself for it to happen again but it never did

Tren+winny is one of the most dangerous combos one can use, I specified this prior… this isn’t something a gymrat on his first cycle needs, or ever needs… however since you didn’t heed my advice (at least you dropped the tren dose from 100mg daily to 50mg daily) I will explain something here

If it’s tren you’re getting this feeling from it’s tren cough. For whatever reason the use of trenbolone acutely induces cardiorespiratory ailment, this also follows over to chronic as tren tends to kill cardio, make the user short of breath etc (it’s a very unhealthy drug to use)… If you’re getting this from test prop could be pulmonary oil micro-embolism (could be the case regardless if this has only happened once)

If you went straight into a vein and injected 0.5CC oil you’d probably be dead, so no need to worry about that

You’ve made numerous threads about adverse effects on this cycle (the headache thread comes to mind in particular)… the SMART and reasonable thing to do at this point would be drop the tren or end the cycle. Ten weeks of tren is pushing it

Are you monitoring BP? Have you gotten bloods? (if you get, recommended, be aware you’re lipids will probably be in the gutter… that’s temporary.)

Winny also has a reputation for inducing joint pain, injury. You’re potentially setting yourself up for a tear/strain for no good reason. You could take masteron, proviron, oxandrolone etc… less risky than winny. Inj winny is also notoriously painful to pin

BUT… you said it’s only for two weeks… that’s not SO bad, still long enough to absolutely destroy lipids that will already be shit due to tren (depending on genetics, but 99% of the time), but lipids typically only take 2-3 weeks to recover

1 Like

I had water based winny and swapped it out for oil based and it isn’t too bad at all.

I do take your advice seriously and have taken note of everything said.
I’m seeing a doc tomorrow in regards to bloods,
My BP is monitored and all in check. Joint pain is here but only slightly if it gets too much I’ll just stop the winny. But it’s only for 1.5 more weeks till I cruise again.

Why would you take something that induces joint pain though? You can take other cutting agents (too late now) WITHOUT feeling like sandpaper is wedged between you’re joints/connective tissue

Sounds to me like you passed through a vein and a little bit got into bloodstream and then lungs.

In my experience this can happen with any compound, had it happen with test and deca too not just tren, can happen if the injection wasnt into an area of pure muscle.

If you just pass through a vein some of the gear can leak back into the bloodstream, before the vein closes itself, then you can get an intense cough and taste in the mouth.

Even if you didnt see blood you can still have passed a tiny vein inside somewhere.

learn the language dog